Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Stationary measures for branching processes


Author: J. F. C. Kingman
Journal: Proc. Amer. Math. Soc. 16 (1965), 245-247
MSC: Primary 60.67
MathSciNet review: 0173291
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Theodore E. Harris, The theory of branching processes, Die Grundlehren der Mathematischen Wissenschaften, Bd. 119, Springer-Verlag, Berlin; Prentice-Hall, Inc., Englewood Cliffs, N.J., 1963. MR 0163361

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.67

Retrieve articles in all journals with MSC: 60.67


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0173291-1
Article copyright: © Copyright 1965 American Mathematical Society